Skip to content

    Read user comments about the side effects, benefits, and effectiveness of Actoplus MET oral.

    Overall User Ratings

    71 Total User Reviews

    User Reviews

    «Previous 61-65 of 68 Next»
    Condition: Type 2 Diabetes Mellitus
    12/4/2007 9:03:43 PM

    Reviewer: Lisa, 45-54 Female on Treatment for 1 to 6 months (Patient)

    Effectiveness

    Current Rating: 1

    Ease of Use

    Current Rating: 5

    Satisfaction

    Current Rating: 1

    Comment:
    I have had muscle and joint aching since I started this med, sometimes pretty bad. Has anyone else had this problem?

    Condition: Type 2 Diabetes Mellitus
    11/20/2007 1:27:18 AM

    Reviewer: bmitchell_55, 45-54 Female on Treatment for less than 1 month (Patient)

    Effectiveness

    Current Rating: 2

    Ease of Use

    Current Rating: 4

    Satisfaction

    Current Rating: 3

    Comment:
    This med has caused stomach problems for me. I thought I would get some ease from it. not yet. will see doctor again.

    Condition: Type 2 Diabetes Mellitus
    11/15/2007 9:07:27 AM

    Reviewer: SMRox, 45-54 Male on Treatment for less than 1 month (Patient)

    Effectiveness

    Current Rating: 3

    Ease of Use

    Current Rating: 5

    Satisfaction

    Current Rating: 1

    Comment:
    Since I started using this drug one month ago I have suffered severe diarhea. I switched from AvandaMet due to the Avandia warnings. I am going to ask my Doctor to be switched to something else.

    Condition: Type 2 Diabetes Mellitus
    11/8/2007 5:49:00 PM

    Reviewer: 35-44 Female on Treatment for less than 1 month (Patient)

    Effectiveness

    Current Rating: 1

    Ease of Use

    Current Rating: 5

    Satisfaction

    Current Rating: 1

    Comment:
    This medicine caused diarrea so I had to change it to actos only not the combo

    Condition: Type 2 Diabetes Mellitus
    10/21/2007 11:53:20 AM

    Reviewer: brendagail, 25-34 Female

    Effectiveness

    Current Rating: 4

    Ease of Use

    Current Rating: 5

    Satisfaction

    Current Rating: 3

    Comment:
    does any one else get very sick after taking this i mean stomach hurts bad and somestimes throw up?

    «Previous 61-65 of 68 Next»

    Ask the pharmacist

    Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
    See the Ask the Pharmacist event schedule.

    Ask a Question

    Popular Slideshows & Tools on WebMD

    disciplining a boy
    Types, symptoms, causes.
    fruit drinks
    Eat these to think better.
    embarrassed woman
    Do you feel guilty after eating?
    diabetes supply kit
    Pack and prepare.
    Balding man in mirror
    Treatments & solutions.
    birth control pills
    Which kind is right for you?
    Remember your finger
    Are you getting more forgetful?
    acupuncture needle on shoulder
    10 tips to look and feel good.
    Close up of eye
    12 reasons you're distracted.
    woman biting a big ice cube
    Habits that wreck your teeth.
    pacemaker next to xray
    Treatment options.
    Pink badge on woman chest to support breat cancer
    Myths and facts.

    Newsletters

    Subscribe to free WebMD newsletters.

    • WebMD Daily

      WebMD Daily

      Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

    • Men's Health

      Men's Health

      Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

    • Women's Health

      Women's Health

      Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

    By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy and understand that I may opt out of WebMD subscriptions at any time.

    WebMD the app

    Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

    Find Out More
    IMPORTANT: About This Section and Other User-Generated Content on WebMD

    The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

    Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.